# SDR SWAA031453

- Difficulty date: June 28, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 67,072 hours, 73,395 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65503242527
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

T/E FLAPS WOULD NOT EXTEND PAST 15 DEGREES.  REMOVED AND REPLACED NR 7, NR 5 AND NR 4 FLAP TRANSMISSIONS PER MM.
